Armenian Journal of Mathematics

On Approximation of the BSDE with Unknown Volatility in Forward Equation

Gasparyan, Samvel and Kutoyants, Yury (2015) On Approximation of the BSDE with Unknown Volatility in Forward Equation. Armenian Journal of Mathematics, 7 (1). pp. 59-79. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
322Kb

Abstract

We consider the problem of the construction of the backward stochastic differential equation in the Markovian case. We suppose that the forward equation has a diffusion coefficient depending on some unknown parameter. We propose an estimator of this parameter constructed by the discrete time observations of the forward equation and then we use this estimator for approximation of the solution of the backward equation. The question of asymptotic optimality of this approximation is also discussed.

Item Type:Article
Subjects:62-xx Statistics
ID Code:670
Deposited By:Professor Anry Nersesyan
Deposited On:27 May 2015 00:48
Last Modified:29 May 2015 14:35

Repository Staff Only: item control page